Lancaster EPrints

A local right-spin covariant Kähler equation

Benn, Ian and Tucker, Robin (1983) A local right-spin covariant Kähler equation. Physics Letters B, 130 (3-4). pp. 177-178. ISSN 0370-2693

Full text not available from this repository.


We present a modified Kähler equation such that under local changes or orthonormal frames the Kähler field undergoes right-spin transformations. This equation decouples into four identical spinorial equations in an arbitraty riemannian space. Interactions may readily be introduced to lift the degeneracy without violating Lorentz invariance.

Item Type: Journal Article
Journal or Publication Title: Physics Letters B
Departments: Faculty of Science and Technology > Physics
ID Code: 74926
Deposited By: ep_importer_pure
Deposited On: 03 Aug 2015 16:14
Refereed?: Yes
Published?: Published
Last Modified: 11 Apr 2018 02:18
Identification Number:

Actions (login required)

View Item